MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redq0742 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redq0742) have been reported from the same facility.
 
Event or Problem Description
It was reported the rn had issue with attempt to reposition line by flushing.Rn stated, "line was crossing midline and terminating in left brachiocephalic.When a turbulent flush was done, the line looped in the right subclavian/axillary vein and could not get line to flush at all.I exchanged the line (to the 5fr) to send patient home with long term antibiotics.".
 
Event or Problem Description
It was reported the rn had issue with attempt to reposition line by flushing.Rn stated, "line was crossing midline and terminating in left brachiocephalic when a turbulent flush was done, the line looped in the right subclavian/axillary vein and could not get line to flush at all.I exchanged the line (to the 5fr) to send patient home with long term antibiotics.".
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Date of awareness was initially reported incorrectly.Per follow up with sales representative the date of awareness /mdr date of awareness has been updated.The report was submitted within the required timeframe per 21 cfr part 803.

Brand Name
DOT PROV SP 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9971791
Report Number3006260740-2020-01380
Device Sequence Number2897411
Product Code LJS
UDI-Device Identifier00801741134326
UDI-Public(01)00801741134326
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberN/A
Device Catalogue NumberS3274108PD
Device Lot NumberREDQ0742
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer04/13/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1